American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 123 found      Go to page: 1 2 3 4 5

[61] Giuseppe Di Fazio and Pietro Zamboni. A Fefferman-Poincaré type inequality for Carnot-Carathéodory vector fields. Proc. Amer. Math. Soc. 130 (2002) 2655-2660. MR 1900873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] David Swanson. A remark on Calderón-Zygmund classes and Sobolev spaces. Proc. Amer. Math. Soc. 130 (2002) 1655-1659. MR 1887038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Jan Malý and Lubos Pick. An elementary proof of sharp Sobolev embeddings. Proc. Amer. Math. Soc. 130 (2002) 555-563. MR 1862137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Pengcheng Niu, Huiqing Zhang and Yong Wang. Hardy type and Rellich type inequalities on the Heisenberg group. Proc. Amer. Math. Soc. 129 (2001) 3623-3630. MR 1860496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Stephen Montgomery-Smith. Finite time blow up for a Navier-Stokes like equation. Proc. Amer. Math. Soc. 129 (2001) 3025-3029. MR 1840108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Wei-Shyan Tai. A capacitary weak type inequality for Sobolev functions and its applications. Proc. Amer. Math. Soc. 129 (2001) 699-711. MR 1801995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Denis A. Labutin. Superposition operator in Sobolev spaces on domains. Proc. Amer. Math. Soc. 128 (2000) 3399-3403. MR 1676320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Shinji Adachi and Kazunaga Tanaka. Trudinger type inequalities in $\mathbf{R}^N$ and their best exponents. Proc. Amer. Math. Soc. 128 (2000) 2051-2057. MR 1646323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Guozhen Lu and Juncheng Wei. On a Sobolev inequality with remainder terms. Proc. Amer. Math. Soc. 128 (2000) 75-84. MR 1694339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Djalil Kateb. Fonctions qui operent sur les espaces de Besov. Proc. Amer. Math. Soc. 128 (2000) 735-743. MR 1636962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Maria Alessandra Ragusa. Regularity of solutions of divergence form elliptic equations. Proc. Amer. Math. Soc. 128 (2000) 533-540. MR 1641085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Steve Hudson and Mark Leckband. A sharp exponential inequality for Lorentz-Sobolev spaces on bounded domains. Proc. Amer. Math. Soc. 127 (1999) 2029-2033. MR 1643410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Piotr Hajlasz. Pointwise Hardy inequalities. Proc. Amer. Math. Soc. 127 (1999) 417-423. MR 1458875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Oscar S. Rothaus. Sharp Log-Sobolev inequalities. Proc. Amer. Math. Soc. 126 (1998) 2903-2904. MR 1632105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] David E. Edmunds, Petr Gurka and Bohumír Opic. Norms of embeddings of logarithmic Bessel potential spaces. Proc. Amer. Math. Soc. 126 (1998) 2417-2425. MR 1451796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] O. S. Rothaus. Logarithmic Sobolev inequalities and the growth of $L^p$ norms. Proc. Amer. Math. Soc. 126 (1998) 2309-2314. MR 1452824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Yoshihiro Mizuta. Remarks on the results by Koskela concerning the radial uniqueness for Sobolev functions. Proc. Amer. Math. Soc. 126 (1998) 1043-1047. MR 1443397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] J. Michael Pearson. A logarithmic Sobolev inequality on the real line. Proc. Amer. Math. Soc. 125 (1997) 3339-3345. MR 1402883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Ph. Clément and R. C. A. M. van der Vorst. On the non-existence of homoclinic orbits for a class of infinite dimensional Hamiltonian systems . Proc. Amer. Math. Soc. 125 (1997) 1167-1176. MR 1363415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Shuji Watanabe. An embedding theorem of Sobolev type for an operator with singularity. Proc. Amer. Math. Soc. 125 (1997) 839-848. MR 1353406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Shuji Watanabe. Sobolev type theorems for an operator with singularity. Proc. Amer. Math. Soc. 125 (1997) 129-136. MR 1343728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Christopher J. Bishop. A counterexample concerning smooth approximation. Proc. Amer. Math. Soc. 124 (1996) 3131-3134. MR 1328340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Michael Cwikel and Mieczyslaw Mastylo. Interpolation spaces between the Lipschitz class and the space of continuous functions. Proc. Amer. Math. Soc. 124 (1996) 1103-1109. MR 1307507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Nicola Fusco, Pierre Louis Lions and Carlo Sbordone. Sobolev imbedding theorems in borderline cases. Proc. Amer. Math. Soc. 124 (1996) 561-565. MR 1301025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Zhonghai Ding. A proof of the trace theorem of Sobolev spaces on Lipschitz domains. Proc. Amer. Math. Soc. 124 (1996) 591-600. MR 1301021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Ing-Jer Lin. Factorization theorems for Hardy spaces of the bidisc, $0 < p \le 1$. Proc. Amer. Math. Soc. 124 (1996) 549-560. MR 1307547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Piotr Hajłasz. Boundary behaviour of Sobolev mappings . Proc. Amer. Math. Soc. 123 (1995) 1145-1148. MR 1242086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Y.-S. Han. The embedding theorem for the Besov and Triebel-Lizorkin spaces on spaces of homogeneous type . Proc. Amer. Math. Soc. 123 (1995) 2181-2189. MR 1249880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Andreas Wannebo. Hardy inequalities and imbeddings in domains generalizing $C\sp {0,\lambda}$ domains . Proc. Amer. Math. Soc. 122 (1994) 1181-1190. MR 1211593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Dennis D. Cox and Finbarr O’Sullivan. On the Sobolev class of a composite function . Proc. Amer. Math. Soc. 122 (1994) 727-732. MR 1203980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 123 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia